Polynomial \(G_L\), Yang-Baxter Equation and Quantum Group \(SL(2)_q\)

İsmet Altıntaş, Kemal Taskopru


In this paper, we define the polynomial \(G_L\) by way of the braids. We construct the abstract tensor model of the polynomial \(G_L\) and we obtain the new solutions relevant with the state model of the polynomial \(G_L\) to the Yang-Baxter equation. We also construct the vacuum-vacuum expectation model of the polynomial \(G_L\) and we show that the studies performed using the Kaufmann bracket on the quantum group \(SL(2)_q\) with \(q = A^2\) are valid for the state model of the polynomial \(G_L\) without $q=A^2$.


Polynomial \(G_L\); Jones polynomial; Regular isotopy; Braid; Abstract tensor; Vacuum-vacuum expectation; Quantum group \(SL(2)_q\)

Full Text:



J.W. Alexander, A lemma on systems of knotted curves, Proc. Nat. Acad. Sci. 9 (1923), 93–95.

I. Altıntas, An oriented state model for the Jones polynomial and its applications alternating links, Appl. Math. Comput. 194 (2007), 168–178.

˙I. Altınta¸s, Some Properties of Polynomial G and N, and tables of knots and links, (in IECMSA-2012, 3-7 September, Prishtine, KOSOVA, 2012), Mathematical Sciences & Applications, E-Notes 1 (2013), 90–102.

E. Artin, Theory of braids, Ann. of Math. 48 (1947), 101–126.

S.J. Birman, Braids, links and mappings class groups, Ann. of Math. Study 82, Princeton University Press (1974).

V.G. Drinfeld, Quantum groups, Proc. Intl. Congress Math., Berkeley, Calif. USA (1986), 789–820.

V.F.R. Jones, Index for subfactors, Invent. Math. 72 (1983), 1–25.

V.F.R. Jones, A new knot polynomial and von Neuman algebras, Bul. Amer. Math. Soc. 129 (1985), 103–112.

V.F.R. Jones, A polynomial invariant for links via von Neuman algebras. Notices Amer. Math. Soc. 33 (1986), 219–225.

V.F.R. Jones, Hecke algebra representations of braid groups and link polynomial, Ann. Math. 126 (1987), 335–388.

L.H. Kauffman, State models and the Jones polynomial, Topology 26 (1987), 395–407.

L.H. Kauffman, New invariants in the theory of knots, Amer. Math. Monthly 95 (1988), 195–242.

L.H. Kauffman, An invariant of regular isotopy, Trans. Amer. Math. Soc. 318 (1990), 417–471.

L.H. Kauffman, Knot and physics. Series on Knots and Everything 318, World Scientific, (1991) (2nd edition, 1993).

T.P. Kirkman, The enumeration, description and construction of knots with fewer than 10 crossings, Trans. Roy. Soc. Edinb. 32 (1865), 281–309.

C.N. Little, Non-alternate (pm) knots, Trans. Roy. Soc. Edinb. 39 (1900), 771–778.

P.G. Tait, On Knots I, II, III, Scientic Papers Vol. I, Cambridge University Press, London (1898), 273–347.

DOI: http://dx.doi.org/10.26713%2Fcma.v7i1.382


  • There are currently no refbacks.

eISSN 0975-8607; pISSN 0976-5905